# SDR UALA2012022401121

- Difficulty date: February 24, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 42,113 hours, 9,123 cycles
- Engine: Pwa PW4077
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Actuator
- Part number: 7341736003
- Part serial: 419513
- Condition: Leaking
- Location: Rt Mlg Truck
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

'C' HYD LEAK, FLT DIVERTED.  SLOW LEAK CENTER HYD SYS.  AFTER LANDING FOUND RT MLG SOAKED WITH HYD FLUID.  UNABLE TO DETERMINE IF BRAKE OR A LINE.  TOO MUCH SMOKE.  RPLC'D RT MLG TRUCK POSITIONER ACTUATOR PER MM.
